Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Lazard, Daniel
Autour de la platitude. Bulletin de la Société Mathématique de France, 97 (1969), p. 81-128
Full text djvu | pdf | Reviews MR 40 #7310 | Zbl 0174.33301 | 13 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1969__97__81_0

Bibliography

[1] AKIBA (T.). — Remarks on generalized rings of quotients, Proc. Japan Acad., t. 40, 1964, p. 801-806.
Article |  MR 31 #4807 |  Zbl 0136.31404
[2] AKIBA (T.). — Remarks on generalized rings of quotients, II, J. Math. Kyoto Univ., t. 5, 1965, p. 39-44.
Article |  MR 34 #185 |  Zbl 0154.03402
[3] BALCERZYK (S.). — On projective dimension of direct limit of modules, Bull. Acad. polon. Sc., Série Sc. math., astr. et phys., t. 14, 1966, p. 241-244.  MR 35 #2946 |  Zbl 0158.28902
[4] BASS (H.). — Big projective modules are free, Illinois J. Math., t. 7, 1963, p. 24-31.
Article |  MR 26 #1341 |  Zbl 0115.26003
[5] BASS (H.). — Finistic dimension and a homological generalization of semiprimary rings, Trans. Amer. math. Soc., t. 95, 1960, p. 466-488.  MR 28 #1212 |  Zbl 0094.02201
[6] BASS (H.). — K-theory and stable algebra. — Paris, Presses universitaires de France, 1964 (Institut des Hautes Études Scientifiques. Publications mathématiques, 22).
Numdam |  MR 30 #4805 |  Zbl 0248.18025
[7] BERNSTEIN (I.). — On the dimension of modules and algebras, IX, Nagoya math. J., t. 13, 1958, p. 83-84.
Article |  Zbl 0084.26602
[8] BESSERRE (A.) et MICALI (A.). — Quelques résultats sur les algèbres universelles, C. R. Acad. Sc. Paris, t. 260, 1965, p. 2658-2659.  MR 30 #4796 |  Zbl 0128.02204
[9] BOURBAKI (N.). — Éléments de Mathématique. Livre II : Algèbre. — Paris, Hermann.
[10] BOURBAKI (N.). — Éléments de Mathématique. Livre III : Topologie générale. — Paris, Hermann.
[11] BOURBAKI (N.). — Éléments de Mathématique. Algèbre commutative. — Paris, Hermann.  Zbl 0205.34302
[12] CHASE (S. U.). — Direct products of modules, Trans. Amer. math. Soc., t. 97, 1960, p. 457-473.  MR 22 #11017 |  Zbl 0100.26602
[13] COHN (P. M.). — On the free product of associative rings, Math. Z., t. 71, 1959, p. 380-398.  MR 21 #5648 |  Zbl 0087.26303
[14] FERRAND (D.). — Annulateur et dual d'un module sur un anneau non intègre, C. R. Acad. Sc. Paris, t. 260, 1965, p. 4295-4298.  MR 32 #4157 |  Zbl 0128.26003
[15] FERRAND (D.). — Sur les modules qui sont limite projective de leurs localisés, C. R. Acad. Sc. Paris, t. 262, 1966, série A, p. 609-611.  MR 35 #2878 |  Zbl 0141.03701
[16] FERRAND (D.). — Épimorphismes d'anneaux et algèbres séparables, C. R. Acad. Sc. Paris, t. 265, 1967, série A, p. 411-414.  MR 39 #5628 |  Zbl 0153.36701
[17] FERRAND (D.). — Épimorphismes d'anneaux à source noethérienne et monomorphismes de schémas, C. R. Acad. Sc. Paris, t. 266, 1968, série A, p. 319-321.  MR 39 #197e |  Zbl 0177.06401
[18] FERRAND (D.). — Monomorphismes de schémas noethériens, Séminaire P. Samuel, 1967-1968, n° 7, 25 pages.
Numdam |  Zbl 0177.06301
[19] FLANDERS (H.). — Tensor and exterior powers, J. of Algebra, t. 7, 1967, p. 1-24.  MR 35 #2919 |  Zbl 0159.03701
[20] GODEMENT (R.). — Topologie algébrique et théorie des faisceaux. — Paris, Hermann, 1958 (Act. scient. et ind., 1252 ; Publ. Inst. Math. Univ. Strasbourg, 13).  MR 21 #1583 |  Zbl 0080.16201
[21] GOVOROV (V. E.). — Des modules plats [en russe], Sibirs. mat. Z., t. 6, 1965, p. 300-304.  MR 30 #4799 |  Zbl 0156.27104
[22] GROTHENDIECK (A.). — Éléments de Géométrie algébrique. — Paris, Presses universitaires de France, 1960 à 1967 (Institut des Hautes Études Scientifiques. Publications mathématiques, 4, 8, 11, 17, 20, 24, 28 et 32).
Numdam
[23] HINOHARA (Y.). — Projective modules over weakly noetherian rings, J. Math. Soc. Japan, t. 15, 1963, p. 75-88.
Article |  MR 26 #5031 |  Zbl 0113.26105
[24] HINOHARA (Y.). — Supplement to “Projective modules over weakly noetherian rings”, J. Math. Soc. Japan, t. 15, 1963, p. 474-475.
Article |  MR 32 #2447 |  Zbl 0127.25903
[25] HOWIE (J. M.) et ISBELL (J. R.). — Epimorphisms and dominions, II, J. of Algebra, t. 6, 1967, p. 7-21.  MR 35 #105b |  Zbl 0211.33303
[26] ISBELL (J. R.). — Epimorphisms and dominions, Proceedings of the Conference on categorical algebra [1965 ; La Jolla], p. 232-246. — Berlin, Heidelberg, New York, Springer-Verlag, 1966.  Zbl 0194.01601
[27] JENSEN (C. U.). — A remark on flat and projective modules, Canad. J. Math., t. 18, 1966, p. 943-949.  MR 33 #7375 |  Zbl 0144.02302
[28] JENSEN (C. U.). — On cohomological dimension of rings with countably generated ideals, Math. Scand., Kobenhavn, t. 18, 1966, p. 97-107.  MR 34 #7611 |  Zbl 0145.26605
[29] JENSEN (C. U.). — Homological dimension of ℵ0-coherent rings, Math. Scand., Kobenhavn, t. 20, 1967, p. 56-60.  MR 35 #2921 |  Zbl 0147.28902
[30] KAPLANSKI (I.). — Projective modules, Annals of Math., t. 68, 1958, p. 372-377.  Zbl 0083.25802
[31] LAZARD (D.). — Sur les modules plats, C. R. Acad. Sc. Paris, t. 258, 1964, p. 6313-6316.  MR 29 #5883 |  Zbl 0135.07604
[32] LAZARD (D.). — Algèbre symétrique et platitude, C. R. Acad. Sc. Paris, t. 264, 1967, série A, p. 228-230.  MR 36 #152 |  Zbl 0146.26201
[33] LAZARD (D.). — Disconnexités des spectres d'anneaux et des préschémas, Bull. Soc. math. France, t. 95, 1967, p. 95-108.
Numdam |  MR 36 #6422 |  Zbl 0158.03902
[34] LAZARD (D.). — Épimorphismes plats d'anneaux, C. R. Acad. Sc. Paris, t. 266, 1968, série A, p. 314-316.  MR 39 #197c |  Zbl 0157.08404
[35] LAZARD (D.). — Épimorphismes plats, Séminaire P. Samuel, 1967-1968, n° 4, 12 pages.
Numdam |  Zbl 0201.04601
[36] LAZARD (D.). — Deux méchants épimorphismes, Séminaire P. Samuel, 1967-1968, n° 8, 5 pages.
Numdam |  Zbl 0189.03801
[37] MAZET (P.). — Générateurs, relations et épimorphismes d'anneaux, C. R. Acad. Sc. Paris, t. 266, 1968, série A, p. 309-311.  MR 39 #197a |  Zbl 0162.34202
[38] MAZET (P.). — Caractérisation des épimorphismes par relations et générateurs, Séminaire P. Samuel, 1967-1968, n° 2, 8 pages.
Numdam |  Zbl 0174.07204
[39] MICALI (A.). — Sur les algèbres universelles, Ann. Inst. Fourier, Grenoble, t. 14, 1964, p. 33-88.
Numdam |  MR 31 #1275 |  Zbl 0152.02602
[40] MICALI (A.). — Algèbres intègres et sans torsion, Bull. Soc. math. France, t. 94, 1966, p. 5-14.
Numdam |  MR 35 #2885 |  Zbl 0142.28703
[41] MICALI (A.), SALMON (P.) et SAMUEL (P.). — Intégrité et factorialité des algèbres symétriques, Atas do IV° Coloquio Brasileiro de Matematica [1963 ; Poços de Caldas], p. 61-76. — Sao Paulo, 1965.  Zbl 0142.00801
[42] NAGATA (M.). — A treatise on the 14th problem of Hilbert, Mem. Coll. Sc. Univ. Kyoto, Series A, t. 30, 1956, p. 57-70 ; t. 30, 1957, p. 197-200.
Article |  Zbl 0089.02501
[43] NAGATA (M.). — On the fourteenth problem of Hilbert. — Bombay, Tata Institute, 1965 (Tata Institute of Fundamental Research. Lectures on Mathematics, 31).  MR 35 #6663 |  Zbl 0182.54101
[44] OLIVIER (J.-P.). — Anneaux absolument plats universels et épimorphismes d'anneaux, C. R. Acad. Sc. Paris, t. 266, 1968, série A, p. 317-318.  MR 39 #197d |  Zbl 0157.08403
[45] OLIVIER (J.-P.). — Anneaux absolument plats universels et épimorphismes à buts réduits, Séminaire P. Samuel, 1967-1968, n° 6, 12 pages.
Numdam |  Zbl 0162.05701
[46] OLIVIER (J.-P.). — Le foncteur T∞, globalisation du foncteur T, Séminaire P. Samuel, 1967-1968, n° 9, 10 pages.
Numdam |  Zbl 0181.04901
[47] RAYNAUD (M.). — Un critère d'effectivité de descente, Séminaire P. Samuel, 1967-1968, n° 5, 22 pages.
Numdam |  Zbl 0165.24002
[48] RICHMANN (F.). — Generalized quotient rings, Proc. Amer. math. Soc., t. 16, 1965, p. 794-799.  MR 31 #5880 |  Zbl 0145.27406
[49] ROBY (N.). — Sur les épimorphismes de la catégorie des anneaux, C. R. Acad. Sc. Paris, t. 266, 1968, série A, p. 312-313.  MR 39 #197b |  Zbl 0168.29002
[50] ROBY (N.). — Diverses caractérisations des épimorphismes, Séminaire P. Samuel, 1967-1968, n° 3, 12 pages.
Numdam |  Zbl 0175.03702
[51] Séminaire P. Samuel : Algèbre commutative, 1967-1968 : Les épimorphismes d'anneaux. — Paris, Secrétariat mathématique, 1968.
Numdam |  Zbl 0159.00101
[52] SERRE (J.-P.). — Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire Dubreil-Pisot : Algèbre et Théorie des nombres, 11e année, 1957-1958, n° 23, 18 pages. — Paris, Secrétariat mathématique, 1959.
Numdam |  Zbl 0132.41202
[53] SILVER (L.). — Non commutative localizations and applications, J. of Algebra, t. 7, 1967, p. 44-76.  MR 36 #205 |  Zbl 0173.03305
[54] MERKER (J.). — Idéaux faiblement associés, Bull. Sc. math., t. 93, 1969, p. 15-21.  MR 40 #132 |  Zbl 0176.00102
[55] HEINZER (W.) et OHM (J.). — Nœtherian and non-nœtherian commutative rings, Trans. Amer. math. Soc. (à paraître).
[56] QUENTEL (Y.). — Sur la compacité du spectre minimal d'un anneau (à paraître).
Numdam |  Zbl 0215.36803
Copyright Cellule MathDoc 2014 | Credit | Site Map